MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A doctor reported that he noticed paracentral axis latch in the iol after implantation of it and it was necessary to perform the exchange on the same day.No patient harm to the patient.Additional information has been requested and clarification received stating that the reported term was paracentral axis crack.
 
Additional Manufacturer Narrative
Additional information has been provided in d.10.,h.3., h.6., and h.11.The product was not returned.A photo was provided.The photo showed the back of the non-qualified company cartridge pouch.The photo also showed the lens carton endcap with the product information.The qualified cartridge is indicated on the carton label.The iol and company cartridge were not shown.Product history records were reviewed and documentation indicated the product met release criteria.A non-qualified cartridge and viscoelastic were indicated.The company lens is only qualified for use with the company ii (a) and (b) cartridges.The sample was indicated not available.The root cause for the reported damage is related to a failure to follow the ifu.A non-qualified cartridge and viscoelastic were indicated.The company lens is only qualified for use with the company ii (a) and (b) cartridges.The qualified cartridge is indicated on the carton endcap label and the lens case label.The ifu instructs: company foldable iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22124402
Report Number9681121-2025-00053
Device Sequence Number7505719
Product Code HQL
UDI-Device Identifier00380652552523
UDI-Public(01)00380652552523(17)290703(11)240705(10)31576962
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.200
Device Lot Number31576962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured07/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL, CARTRIDGE C.; MONARCH IOL, INJECTOR, UNSPECIFIED.; Z-HYALIN (VISCOELASTIC) / LOT: 10351CB.
Patient SexMale